Mom has rapid tongue movement, mainly when she concentrates.

Started by

My mother will be 88 this june. We live far apart so my visits are about every 3-4 months. I noticed her tongue goes in and out as if she is quickly licking her bottomlip more frequently. It seems to appear whenshe is concentrating on a task. She takes verapamil and lasix, occasionally tylenol, no other drugs. I feel this is neurologic in nature. There are no other tremors or any changes that i see. Anyone have thoughts?

1 Comment

You might want to check into verapamil b/c if you query side effects for this drug you will find the following: i found it by doing a internet search for
verapamil tongue movement

For the Consumer

Applies to verapamil: oral capsule extended release, oral tablet, oral tablet extended release

Call your doctor at once if you have any of these serious side effects:

restless muscle movements in your eyes, tongue, jaw, or neck;

Keep the conversation going (or start a new one)

Please enter your Comment

Ask a Question

Reach thousands of elder care experts and family caregivers
Get answers in 10 minutes or less
Receive personalized caregiving advice and support